# SDR DHL2001727008

- Difficulty date: January 25, 2001
- Submitted: January 26, 2001
- Operation: Air carrier
- Aircraft: N727DH
- Make and model: Boeing 727228
- Aircraft serial: 20204
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 26L DAMAGED, BETWEEN BS 720C AND 720F.  REPAIRED PER SRM 53-10-3.
